MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Heart Block (4444); Restenosis (4576)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.H6 investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for user manual states that restenosis of vessels is a potential adverse event that may occur and/or require intervention with use of the system.Csi id: (b)(4).
 
Event or Problem Description
A diamondback 360 coronary orbital atherectomy device (oad) was used to treat a lesion in the mid left anterior descending (lad) artery on (b)(6) 2019.Two drug-eluting stents were placed.During a two-year follow up in clinic on (b)(6) 2021, the patient experienced chest tightness and was provided information regarding cardiac rehabilitation.Electrocardiogram (ekg) revealed normal sinus rhythm (nsr) and left anterior fascicular block (lafb), unchanged.Patient called site on (b)(6) 2022 indicating chest tightness for the past four to six weeks and tingling down his right arm.He was advised to go to emergency room but requested an appointment.He was seen in clinic on (b)(6) 2022.Ekg that day revealed nsr, possible left anterior (la) enlargement, incomplete right bundle branch block (rbbb), and left anterior fascicular block (lafb).Due to high risk for coronary artery disease (cad), he was scheduled for left heart catheterization (lhc).Percutaneous coronary intervention (pci) on (b)(6) 2022 revealed in-stent restenosis (isr) of lad and right coronary artery (rca).The mid lad was stented, and he was scheduled for staged procedure to address the rca.During pci on (b)(6) 2022 the proximal rca was stented.The physician was unable to conclude that the oad did not contribute to the event.The patient was stable.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
lalaine oria
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key18530306
Report Number3004742232-2024-00089
Device Sequence Number12705843
Product Code MCX
UDI-Device Identifier10852528005428
UDI-Public01108525280054281720103110244575
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberDBEC-125
Device Lot Number244575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American